# SDR ASOA2013081608875

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 22,104 hours, 20,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR LAND IS DAMAGED.  REPAIRED IAW REO 601R-53-11-569 ( REV B), REO 601R-53-11-2551, AND REO 601R-53-11-2552 ( REV A ).  MAJOR REPAIR IAW GMM 5-3.
